Alert archive / Mississippi / Special Weather Statements in 2012
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Oct 14, 2012, 10:44 PM CDT for Lowndes County, Mississippi. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 14, 2012, 10:44 PM CDT (03:44 UTC)
- Expired
- Oct 14, 2012, 11:15 PM CDT
- In force
- 31 min
- Issued by
- NWS Jackson, MS
County Lowndes County, MS
The radar
The Columbus AFB radar (KGWX), 44 km from the middle of the area, began a volume at 03:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 3.7 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 425 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 930 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 203 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
287
WWUS84 KJAN 150344
SPSJAN
MSZ031-150415-
LOWNDES MS-
1044 PM CDT SUN OCT 14 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1044 PM CDT SUN OCT 14 2012
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 3 MILES SOUTH OF
CALEDONIA TO 6 MILES SOUTHWEST OF BENT OAK AT 1045 PM CDT...MOVING
EAST AT 25 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN LOWNDES COUNTY SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3331 8829 3331 8867 3340 8867 3354 8852
3352 8847 3356 8849 3361 8845 3371 8835
3371 8825 3363 8825
TIME...MOT...LOC 0345Z 271DEG 22KT 3364 8831 3338 8858
$$
MRMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Oct 14, 9:29 PM CDT, 1 hour 15 minutes earlier.
Area forecast discussion, Oct 14, 9:29 PM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 929 PM CDT SUN OCT 14 2012 .UPDATE...A FRONTAL SYSTEM CURRENTLY PUSHING THROUGH THE AREA WILL BRING SOME SHOWER AND THUNDERSTORM ACTIVITY THROUGH THE OVERNIGHT HOURS. A FEW STRONG STORMS CANNOT BE RULED OUT. THE CURRENT FORECAST IS ON TRACK...WITH ONLY MINOR ADJUSTMENTS TO THE HOURLY TEMPS AND DEWPTS TO ACCOUNT FOR THE LATEST TRENDS. THE UPDATED AVIATION DISCUSSION IS BELOW. /27/ && .AVIATION...CONVECTION WILL CONTINUE TO BE POSSIBLE ALONG A COLD FRONT THAT WILL MOVE ACROSS THE AREA TONIGHT. EXPECT VFR CONDITIONS OUTSIDE OF ANY TSTM ACTIVITY. THE COLD FRONT WILL PASS THROUGH THE ENTIRE AREA BY DAYBREAK MONDAY AND EXPECT VFR CONDITIONS WILL PREVAIL FOR THE ENTIRE AREA THROUGH MONDAY NIGHT AS HIGH PRESSURE AND DRIER AIR BRINGS CLEAR SKIES. /17/ && .PREV DISCUSSION... /ISSUED 420 PM CDT SUN OCT 14 2012/ SHORT TERM... SHOWERS/THUNDERSTORM ACTIVITY ASSOCIATED WITH THE PREFRONTAL TROUGH HAS ALL BUT DIMINISHED ACROSS THE ARKLAMISS THIS AFTERNOON LEAVING JUST A FEW LIGHT SHOWERS PASSING OVER AREAS S OF THE NATCHEZ TRACE. CLEARING CLOUD COVER ACROSS THE DELTA/NE LA HAS ALLOWED HEATING TO WARM TEMPS INTO THE UPPER 70S/LOWER 80S ACCOMPANIED BY DEW POINTS IN THE UPPER 60S/NEAR 70. LATEST RUC ANALYSIS SHOWS UNCAPPED SBCAPE VALUES HAVE CLIMBED ABOVE 1500J/KG ACROSS THESE AREAS JUST AHEAD OF THE COLD FRONT. FORCING ASSOCIATED WITH THE LEFT EXIT REGION OF A STRENGTHENING UPPER JET STREAK NOSING IN FROM THE WEST WILL BEGIN TO OVERSPREAD THESE UNSTABLE AREAS OVER THE NEXT 2 TO 3 HOURS AND WOULD NOT BE SURPRISED IF AT LEAST A COUPLE STORMS DEVELOPED ALONG THE FRONT AS WE HEAD INTO EVENING. DEEP LAYER SHEAR OF ~30KTS REMAINS SUFFICIENT YET MARGINAL FOR SEVERE STORMS SO THE SEVERE WEATHER RISK WITH ANY OF THIS ACTIVITY IS NOT A SLAM DUNK...BUT IS NOT OUT OF THE QUESTION. WIND GUSTS WILL BE THE PRIMARY RISK IF ANYTHING CAN GET GOING...BUT A TORNADO ISN'T COMPLETELY OUT OF THE QUESTION AS LOW LEVEL SHEAR IN EXCESS OF 20KTS REMAINS ACROSS THIS REGION. WILL KEEP THESE RISKS MENTIONED IN THE HWO THROUGH THE EVENING. THE CONVECTIVE POTENTIAL HEADED INTO THE LATTER PART OF THE EVENING WILL MOST LIKELY BE DOMINATED BY WHAT CAN GET GOING THROUGH EARLY EVENING. IF STORMS DEVELOP THEN A FEW MAY PERSIST AND PUSH SE TOWARD THE NATCHEZ TRACE CORRIDOR AS THE STRONG LIFT PUSHES IN...BUT IF NOTHING DEVELOPS WE MAY NOT SEE MUCH PERSIST PAST 8 OR 9 PM. GIVEN THE STRENGTH OF THE FORCING...ITS PLAUSIBLE WE COULD SEE ISOLATED SHOWERS AHEAD OF THE FRONT THROUGH MOST OF THE NIGHT REGARDLESS. HIGH PRESSURE IN WAKE OF THE FRONT WILL OVERSPREAD THE REGION TOMORROW KEEPING THINGS DRY THROUGH THE MIDDLE OF THE WEEK. TEMPS THROUGH THIS TIME WILL BE MUCH MORE SEASONAL ALTHOUGH HIGHS WILL STILL BE COMING IN A TAD ABOVE NORMAL. RELEVANT SECTIONS OF THE PREVIOUS LONGER TERM DISCUSSION HAVE BEEN APPENDED BELOW. /BK/ LONG TERM... BY WED...A VIGOROUS H5 S/WV TROUGH WILL PIVOT INTO THE CNTRL PLAINS. DEEP SFC CYCLOGENESIS IS PROGGED TO OCCUR WITH A SUB 995MB SFC LOW ACROSS MID/UPPER MS VALLEY THAT WILL BRING A POTENT COLD FRONT TOWARDS THE REGION. AHEAD OF THE FRONT...PWATS WILL SURGE FROM S/SW FLOW LATE WED/ERLY THURS TO NEAR 1.6-1.8" AS SFC DEWPOINTS CLIMB BACK INTO THE LOW 60S. ATTM...TIMING OF FROPA IS THURS MRNG PER 00Z EC/GFS WITH LOW INSTABILITY BUT MODEST KINEMATICS. WILL HAVE TO KEEP WATCH OF THIS SYSTEM IF SLOWER TIMING /AS 12Z ECMWF HINTED AT/ RESULTS IN GREATER CONVECTIVE POTENTIAL IF FROPA OCCURS THURS AFTN. INCREASED POPS ABOVE MEXMOS TOWARDS ECMEX VALUES THURS MRNG FOR NW AREAS WITH DECREASING RAIN CHANCES BY THURS AFTN/NGT FROM NW TO SE. EC/GFS ARE AT ODDS WITH DEGREE OF CAA AS EC KEEPS COOLER H85 TEMPS N/W OF REGION WHILE GFS BARRELS SINGLE DIGIT H85 TEMPS ACROSS NRN ARKLAMISS FRIDAY. HAVE FAVORED GFS GIVEN CONTINUED MEAN ENSEMBLE SUPPORT WITH MEAN H5 TROUGH AXIS PLACEMENT JUXTAPOSED TO EC'S LONG RANGE H5 OMEGA BLOCK PATTERN. HIGHS FRI/SAT LOOK TO RANGE FROM NEAR 70 NORTH TO MID 70S SOUTH WITH A SLIGHT WARM UP INTO SUNDAY WITH PROGGED AMPLE SUNSHINE POST FROPA. /ALLEN/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 57 79 49 78 / 23 0 0 5 MERIDIAN 59 80 45 77 / 23 0 0 3 VICKSBURG 53 80 46 78 / 27 0 0 5 HATTIESBURG 65 82 49 79 / 22 0 0 11 NATCHEZ 57 78 49 77 / 24 0 0 5 GREENVILLE 52 77 50 79 / 30 0 0 3 GREENWOOD 51 77 47 79 / 31 0 0 3 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 27/17/BK/ALLEN
Hazardous weather outlook, Oct 14, 8:48 PM CDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 848 PM CDT SUN OCT 14 2012 ARZ074-075-LAZ007>009-015-016-023-MSZ018-019-025>027-034-035-040- 041-160200- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY- 848 PM CDT SUN OCT 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ARKANSAS...MOST OF NORTHEAST LOUISIANA AND NORTHWEST MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT EXPECTED THROUGH NEXT SATURDAY. LAZ024>026-MSZ028>033-036>039-042>066-072>074-160200- CATAHOULA-TENSAS-CONCORDIA-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-HOLMES-ATTALA-WINSTON-NOXUBEE-YAZOO-MADISON MS- LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE- CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS- FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES- MARION-LAMAR-FORREST- 848 PM CDT SUN OCT 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN AND SOUTHERN MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY ISOLATED STRONG THUNDERSTORMS WILL BE POSSIBLE OVERNIGHT GENERALLY ALONG AND EAST OF THE NATCHEZ TRACE PARKWAY. MOIST AIR AHEAD OF A COLD FRONT WILL SUPPORT THUNDERSTORM DEVELOPMENT PRODUCING WIND GUSTS OF 40 TO 50 MPH. THE STORMS SHOULD MOVE EAST OF THE REGION BY DAYBREAK. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT EXPECTED THROUGH NEXT SATURDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 40
In the hours before
Special weather statement, Oct 14, 9:37 PM CDT, 1 hour 7 minutes before
LAZ016-025-MSZ027>030-032-033-036>038-040>044-047-048-053-150325-
ATTALA MS-WINSTON MS-WEBSTER MS-WARREN MS-SHARKEY MS-OKTIBBEHA MS-
MONTGOMERY MS-MADISON MS-LEAKE MS-ISSAQUENA MS-HOLMES MS-HINDS MS-
CLAY MS-CLAIBORNE MS-CHOCTAW MS-CARROLL MS-YAZOO MS-TENSAS LA-
MADISON LA-
937 PM CDT SUN OCT 14 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
937 PM CDT SUN OCT 14 2012
A BROKEN LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50
MPH WINDS AND PEA TO DIME SIZED HAIL WAS LOCATED FROM 3 MILES SOUTHEAST
OF MONTPELIER TO SOMERSET AT 936 PM CDT...MOVING SOUTHEAST AT 25 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN YAZOO...SOUTHEASTERN CARROLL...CHOCTAW...NORTHERN
CLAIBORNE...CLAY...HINDS...SOUTHEASTERN HOLMES...SOUTHEASTERN
ISSAQUENA...NORTHWESTERN LEAKE...MADISON...SOUTHEASTERN MONTGOMERY...
OKTIBBEHA...EXTREME SOUTHEASTERN SHARKEY...WARREN...EASTERN
WEBSTER...NORTHERN WINSTON AND ATTALA COUNTIES...AND MADISON AND
NORTHEASTERN TENSAS PARISHES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3350 8867 3336 8867 3192 9094 3221 9131
3221 9155 3232 9147 3235 9150 3236 9145
3254 9147 3256 9108 3250 9098 3382 8890
3354 8854
TIME...MOT...LOC 0236Z 318DEG 23KT 3365 8890 3217 9119
MRMSpecial weather statement, Oct 14, 9:42 PM CDT, 1 hour 2 minutes before
MSZ031-039-150310-
NOXUBEE MS-LOWNDES MS-
942 PM CDT SUN OCT 14 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
942 PM CDT SUN OCT 14 2012
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 3 MILES WEST OF PRAIRIE
POINT TO 3 MILES SOUTHWEST OF COOKSVILLE AT 942 PM CDT...MOVING EAST
AT 30 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN EXTREME SOUTH CENTRAL LOWNDES AND EASTERN NOXUBEE COUNTIES
SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3295 8834 3294 8835 3293 8854 3329 8853
3328 8830
TIME...MOT...LOC 0242Z 270DEG 25KT 3315 8843 3295 8837
MRMSpecial weather statement, Oct 14, 9:47 PM CDT, 57 minutes before
MSZ052-150315-
LAUDERDALE MS-
947 PM CDT SUN OCT 14 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
947 PM CDT SUN OCT 14 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTH OF ZERO AT 947 PM CDT...
MOVING EAST AT 25 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN CENTRAL LAUDERDALE COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3226 8842 3225 8843 3225 8871 3243 8873
3246 8839
TIME...MOT...LOC 0247Z 266DEG 23KT 3234 8866
MRMSpecial weather statement, Oct 14, 10:17 PM CDT, 27 minutes before
LAZ016-MSZ030>033-036>039-042>045-047>050-150415-
ATTALA MS-WINSTON MS-WARREN MS-SCOTT MS-RANKIN MS-OKTIBBEHA MS-
NOXUBEE MS-NESHOBA MS-MADISON MS-LOWNDES MS-LEAKE MS-HOLMES MS-
HINDS MS-CLAY MS-CHOCTAW MS-YAZOO MS-MADISON LA-
1017 PM CDT SUN OCT 14 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1017 PM CDT SUN OCT 14 2012
A BROKEN LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO
DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 4 MILES EAST
OF WEST POINT TO BOVINA AT 1016 PM CDT...MOVING EAST AT 35 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN SOUTHEASTERN YAZOO...SOUTHEASTERN CHOCTAW...SOUTHEASTERN
CLAY...HINDS...EXTREME SOUTHEASTERN HOLMES...LEAKE...LOWNDES...
MADISON...NORTHWESTERN NESHOBA...NORTHWESTERN NOXUBEE...OKTIBBEHA...
NORTHERN RANKIN...EXTREME NORTHWESTERN SCOTT...CENTRAL WARREN...
WINSTON AND ATTALA COUNTIES...AND EAST CENTRAL MADISON PARISH SHOULD
MONITOR THESE STORMS CLOSELY.
LAT...LON 3339 8828 3213 9037 3232 9103 3366 8858
3358 8826
TIME...MOT...LOC 0316Z 287DEG 30KT 3358 8855 3233 9072
MRMSpecial weather statement, Oct 14, 10:22 PM CDT, 22 minutes before
LAZ024-026-MSZ060-150355- ADAMS MS-CONCORDIA LA-CATAHOULA LA- 1022 PM CDT SUN OCT 14 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1022 PM CDT SUN OCT 14 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES SOUTHEAST OF MONTEREY AT 1023 PM CDT...MOVING EAST AT 30 MPH. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN WEST CENTRAL ADAMS COUNTY...AND SOUTH CENTRAL CATAHOULA AND CENTRAL CONCORDIA PARISHES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3155 9145 3133 9140 3131 9171 3149 9175 TIME...MOT...LOC 0323Z 261DEG 24KT 3141 9162 MRM
Special weather statement, Oct 14, 10:44 PM CDT, 0 minutes before
MSZ031-150415-
LOWNDES MS-
1044 PM CDT SUN OCT 14 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1044 PM CDT SUN OCT 14 2012
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 3 MILES SOUTH OF
CALEDONIA TO 6 MILES SOUTHWEST OF BENT OAK AT 1045 PM CDT...MOVING
EAST AT 25 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN LOWNDES COUNTY SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3331 8829 3331 8867 3340 8867 3354 8852
3352 8847 3356 8849 3361 8845 3371 8835
3371 8825 3363 8825
TIME...MOT...LOC 0345Z 271DEG 22KT 3364 8831 3338 8858
MRMThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 14, 7:07 PM CDT | Special Weather Statement | JAN | Lowndes | 58 min |
| Oct 14, 8:07 PM CDT | Special Weather Statement | JAN | Neshoba | 58 min |
| Oct 14, 8:10 PM CDT | Special Weather Statement | JAN | Carroll, Montgomery | 60 min |
| Oct 14, 8:59 PM CDT | Special Weather Statement | JAN | Choctaw, Holmes, Webster, Yazoo | 46 min |
| Oct 14, 9:37 PM CDT | Special Weather Statement | JAN | Attala, Choctaw, Claiborne, Clay, Hinds, Madison and 3 more | 48 min |
| Oct 14, 9:42 PM CDT | Special Weather Statement | JAN | Noxubee | 28 min |
| Oct 14, 9:47 PM CDT | Special Weather Statement | JAN | Lauderdale | 28 min |
| Oct 14, 10:17 PM CDT | Special Weather Statement | JAN | Attala, Hinds, Leake, Lowndes, Madison, Oktibbeha and 2 more | 58 min |
| Oct 14, 10:49 PM CDT | Special Weather Statement | JAN | Lincoln | 31 min |
| Oct 14, 10:50 PM CDT | Special Weather Statement | JAN | Adams | 30 min |
| Oct 14, 11:29 PM CDT | Special Weather Statement | JAN | Lawrence | 46 min |
| Oct 14, 10:22 PM CDT | Special Weather Statement | JAN | Concordia | 33 min |
Nearby
Special Weather Statements in Mississippi, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.